# SDR 20001120SH049

- Difficulty date: September 15, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Structure
- Part number: 65B1515664
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LEADING EDGE WING RIB SUPPORT STA 822.5 HAD CORRODED BORES.  REPAIRED PER ECRA 621-57-006.  (X)
